A Case of Femoral Neuropathy Secondary to Iliopsoas Hematoma Due to Warfarin Intoxication
Özet
Warfarin is a widely used drug in patients with a high risk of thromboembolism in cardiovascular diseases. Serious complications can be encountered as a result of high side effect profile and narrow therapeutic window. Iliopsoas hematoma and secondary femoral neuropathy are among the complications that may be encountered. The patient was admitted to the hematology clinic because of warfarin intoxication. Paresis was observed in the right lower extremity during follow-up. Iliopsoas hematoma was detected in the imaging study and electrophysiological study revealed femoral nerve neuropathy. After the diagnosis, conservative treatment and rehabilitation program was initiated immediately. In this article, a case of femoral nerve neuropathy following iliopsoas hematoma due to warfarin intoxication was presented.
Sürdürülebilir Kalkınma Amaçları
-
SKA 3: Sağlıklı Bireyler
Atıf için künye
SARIHAN, K., Gilan, H. A., & Erdal, A. (2019). A Case of Femoral Neuropathy Secondary to Iliopsoas Hematoma Due to Warfarin Intoxication. ISTANBUL MEDICAL JOURNAL, 20(3), 270–272. https://doi.org/10.4274/imj.galenos.2018.16779
BibTeX
@article{sarihan2019-226074,
author = {SARIHAN, Köksal and Gilan, Hasan Ali and Erdal, Akın},
title = {A Case of Femoral Neuropathy Secondary to Iliopsoas Hematoma Due to Warfarin Intoxication},
journal = {ISTANBUL MEDICAL JOURNAL},
year = {2019},
volume = {20},
number = {3},
pages = {270--272},
issn = {2619-9793},
doi = {10.4274/imj.galenos.2018.16779},
url = {https://akademik.atauni.edu.tr/yayinlar/226074-a-case-of-femoral-neuropathy-secondary-to-iliopsoas-hematoma-due-to-warfarin}
}